Convergence of approximate solutions to scalar conservation laws by degenerate diffusion
Commun. Korean Math. Soc. 2007 Vol. 22, No. 1, 145-155
Printed March 1, 2007
Seok Hwang
LaGrange college
Abstract : In this paper, we show the convergence of approximate solutions to the convective porous media equation using methodology developed in \cite{HTz}. First, we obtain the approximate transport equation for the given convective porous media equation. Then using the averaging lemma, we obtain the convergence.
Keywords : hyperbolic conservation laws, convective porous media equation, kinetic formulation, averaging lemmas
MSC numbers : 35L65
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd